Karpatsʹkì Matematičnì Publìkacìï (Jun 2013)

On diameters estimations of the commuting graphs of Sylow $p$-subgroups of the symmetric groups

  • Yu.Yu. Leshchenko,
  • L.V. Zoria

DOI
https://doi.org/10.15330/cmp.5.1.70-78
Journal volume & issue
Vol. 5, no. 1
pp. 70 – 78

Abstract

Read online

The commuting graph of a group $G$ is an undirected graph whose vertices are non-central elements of $G$ and two distinct vertices $x,y$ are adjacent if and only if $xy=yx$. This article deals with the properties of the commuting graphs of Sylow $p$-subgroups of the symmetric groups. We define conditions of connectedness of respective graphs and give estimations of the diameters if graph is connected.

Keywords